Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The space of class $\alpha$ Baire functions


Author: J. E. Jayne
Journal: Bull. Amer. Math. Soc. 80 (1974), 1151-1156
MSC (1970): Primary 06A65, 26A21, 28A05, 46E15, 46E30, 46J10, 54C50, 54H05; Secondary 04A15
MathSciNet review: 0362205
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. K. Dashiell Jr., Isomorphism problems for the Baire classes, Pacific J. Math. 52 (1974), 29–43. MR 0355563
  • 2. Z. Frolík, Realcompactness is a Baire-measurable property, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 617–621 (English, with Russian summary). MR 0301154
  • 3. Hugh Gordon, Rings of functions determined by zero-sets, Pacific J. Math. 36 (1971), 133–157. MR 0320996
  • 4. Felix Hausdorff, Set theory, Chelsea Publishing Company, New York, 1957. Translated by John R. Aumann, et al. MR 0086020
  • 5. J. E. Jayne, Spaces of Baire functions, Baire classes, and Souslin sets, Ph. D. Dissertation, Columbia Univ., New York, 1971.
  • 6. J. E. Jayne, Spaces of Baire functions. I, Ann. Inst. Fourier (Grenoble) 24 (1974), no. 4, v, 47–76 (1975) (English, with French summary). MR 0370487
  • 7. K. Kuratowski, Topology. Vol. I, New edition, revised and augmented. Translated from the French by J. Jaworowski, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. MR 0217751

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A65, 26A21, 28A05, 46E15, 46E30, 46J10, 54C50, 54H05, 04A15

Retrieve articles in all journals with MSC (1970): 06A65, 26A21, 28A05, 46E15, 46E30, 46J10, 54C50, 54H05, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13652-9